MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-425-14
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vertebral Fracture (4520); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that the patient underwent kyphoplasty procedure.The onset date was on (b)(6) 2023.This adverse event (ae) led to new hospitalization on (b)(6) 2023, percutaneous intervention, and ae was treated with surgical procedure.Ae occurred post procedure and did not result from device deficiency.The site assessed ae did not lead to congenital anomaly, death, disability, or medical intervention, and was not considered life-threatening.The sponsor did not provide much information, however marked event as serious adverse event.Medtronic received a report that a balloon was used to assist with access, to improve wall apposition.The devices were successfully implanted in the patient; complete wall apposition was achieved.Ophthalmic artery side branches covered by pipeline, no device flattening or twisting.The patient was undergoing surgery for treatment of a saccular, right internal carotid artery (ica) c6 aneurysm with a max diameter of 5.5 mm and a 4.5 mm neck diameter.The aneurysm dome height was 3.8 mm, dome width 3.8 mm.Parent artery diameter distal to aneurysm was 4.4 mm.Parent artery diameter proximal to aneurysm was 4 mm.There was significant stasis at the end of the procedure.There was complete neck coverage at the end of the procedure.Raymond and roy class 3 at the end of the procedure.Access via radial right.Patient risk factors include family history of stroke/tia.Ancillary devices include a benchmark guide catheter, phenom plus support catheter, phenom 027 microcatheter.
 
Additional Manufacturer Narrative
A2.Patient birth year valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The patient experienced a percutaneous kyphoplasty.This adverse event (ae) did not lead to hos pitalization.The outcome status is recovered/resolved with an outcome date of (b)(6) 2025.The event was not related to the disease under study.The patient underwent kyphoplasty for a moderate subacute compression fracture at t8 with a mild subacute compression fracture at l2.Fractures are considered related to severe osteoporosis (pre-existing).The site assessed this event as not related to the antiplatelet medication, procedure, or device.The sponsor assessment was "result: yes," they adjudicated as non-serious.
 
Event or Problem Description
Additional information was received.The sponsor assessment reported not related to device, procedure, disease under study, or antiplatelet therapy.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Correction to h6 coding.The fracture was due to pre-existing osteoporosis and not related to the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received, a compression fracture was at t7-t8.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22118399
Report Number2029214-2025-01277
Device Sequence Number4251163
Product Code OUT
UDI-Device Identifier00763000284428
UDI-Public(01)00763000284428(17)240816(10)B251426
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2024
Device Model NumberPED2-425-14
Device Catalogue NumberPED2-425-14
Device Lot NumberB251426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer07/18/2025
08/18/2025
10/22/2025
10/03/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date08/15/2025
09/11/2025
10/22/2025
10/30/2025
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight66 KG